File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal allocation of policy limits and deductibles

TitleOptimal allocation of policy limits and deductibles
Authors
KeywordsArrangement Increasing Functions
Comonotonicity
Dependence Structure
Stochastic Order
Issue Date2007
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics And Economics, 2007, v. 41 n. 3, p. 382-391 How to Cite?
AbstractIn this paper, we study the problems of optimal allocation of policy limits and deductibles. Several objective functions are considered: maximizing the expected utility of wealth assuming the losses are independent, minimizing the expected total retained loss and maximizing the expected utility of wealth when the dependence structure is unknown. Orderings of the optimal allocations are obtained. © 2006 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/172439
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, KCen_US
dc.date.accessioned2012-10-30T06:22:32Z-
dc.date.available2012-10-30T06:22:32Z-
dc.date.issued2007en_US
dc.identifier.citationInsurance: Mathematics And Economics, 2007, v. 41 n. 3, p. 382-391en_US
dc.identifier.issn0167-6687en_US
dc.identifier.urihttp://hdl.handle.net/10722/172439-
dc.description.abstractIn this paper, we study the problems of optimal allocation of policy limits and deductibles. Several objective functions are considered: maximizing the expected utility of wealth assuming the losses are independent, minimizing the expected total retained loss and maximizing the expected utility of wealth when the dependence structure is unknown. Orderings of the optimal allocations are obtained. © 2006 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_US
dc.relation.ispartofInsurance: Mathematics and Economicsen_US
dc.subjectArrangement Increasing Functionsen_US
dc.subjectComonotonicityen_US
dc.subjectDependence Structureen_US
dc.subjectStochastic Orderen_US
dc.titleOptimal allocation of policy limits and deductiblesen_US
dc.typeArticleen_US
dc.identifier.emailCheung, KC: kccg@hku.hken_US
dc.identifier.authorityCheung, KC=rp00677en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.insmatheco.2006.11.010en_US
dc.identifier.scopuseid_2-s2.0-35348862462en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-35348862462&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume41en_US
dc.identifier.issue3en_US
dc.identifier.spage382en_US
dc.identifier.epage391en_US
dc.identifier.isiWOS:000251193000005-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridCheung, KC=10038874000en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats